# SDR ASOA2013052803671

- Difficulty date: May 8, 2013
- Submitted: May 28, 2013
- Operation: Air carrier
- Aircraft: N718EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10095
- Aircraft time: 25,575 hours, 17,807 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND SERVICE DOOR ANGLE LOWER SILL CORRODED.  REMOVED ANGLE LOWER SILL FROM SERVICE DOOR OBTAINED NEW SERVICEABLE ANGLE DRILL DEBURR HOLES AND TRANSFER BONDING BRACKETS IAW SRM 51-40-11-01-001, 51-42-06-001-001-A01, 51-22-00-001-001.  INSTALLED SERVICEABLE ANGLE  IAW SRM 51-40-11-001-001-A01, 51-42-06-001-001-A01.
